# SDR IPXA10559670

- Difficulty date: April 29, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 19,979 hours, 12,578 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113N1712113
- Part serial: TAGFE7843
- Condition: Cracked
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LT WING FLAP FAIRING OTBD SIDE PANEL 574DL FOUND CRACK AT ATTACH FASTENER HOLE.  REPLACED PANEL IAW MM 27-51-31-2.
